# SDR FDEA201308262043

- Difficulty date: August 26, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 148N66123
- Condition: Corroded
- Location: Bs 1862-1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1862.70 - 1885.20, S25L SILL CORRODED.  REMOVED SILL IAW SRM 51-40-02. REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03 FIG 101 DET II. INSTALLED NEW SILL IAW SRM 51-40-02 AND DWG 148N3601. REPAIR IS CLASSIFIED AS MAJOR.
